# SDR SWAA2024110857259

- Difficulty date: November 6, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 45,839 hours, 27,808 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD SYS B QTY WENT TO 0; FOLLOWED BY ENG HYD LOW PRESS LIGHT.<[01] FOUND B ENGINE DRIVEN HYDRAULIC PUMP LEAKING AT PRESSURE FITTING. DUE TO POSSIBILITY DAMAGE FROM PUMP CAVITATION; REMOVED PUMP AND PRESSURE LINE PER AMM 29-11-11.;[02] INSTALLED B ENGINE HYDRAULIC PUMP PER AMM 29-11-11 ON NUMBER 2 ENGINE UP TO STEP I. ?ENGINE HYDRAULIC TEST?;[03] PERFORMED ENGINE HYDRAULIC TEST AND COMPLETED AMM 29-11-11. OPS CHK NORMAL AND LEAK CHK GOOD AT HIS TIME;[04] CORRECTING SIGN-OFF VERBIAGE TO ----- INSTALLED B ENGINE HYDRAULIC PUMP; AND PRESSURE LINE PER AMM 29-11-11 ON NUMBER 2 ENGINE UP TO STEP I. ?ENGINE HYDRAULIC TEST?
